# SDR CALA2025072506905

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82321
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR,MID DOOR FWD LOWER CORNER APPEARS TO BE CRACKED.  ACCOMPLISHED REPAIR AT L/H MLG MID DOOR IAW SRM 52-80-02-3R-3 REPAIR 3.
